Translator Disclaimer
February 2019 Product of quasihomogeneous Toeplitz operators on the pluriharmonic Bergman space of the polydisk
Cao Jiang, Xing-Tang Dong, Ze-Hua Zhou
Ann. Funct. Anal. 10(1): 1-15 (February 2019). DOI: 10.1215/20088752-2018-0004

Abstract

In this article, we first give an essential characterization of Toeplitz operators with quasihomogeneous symbols on the weighted pluriharmonic Bergman space of the unit polydisk. Then we completely characterize when the product of two Toeplitz operators with monomial-type symbols is a Toeplitz operator. As a result, some interesting higher-dimensional phenomena appear on the unit polydisk.

Citation

Download Citation

Cao Jiang. Xing-Tang Dong. Ze-Hua Zhou. "Product of quasihomogeneous Toeplitz operators on the pluriharmonic Bergman space of the polydisk." Ann. Funct. Anal. 10 (1) 1 - 15, February 2019. https://doi.org/10.1215/20088752-2018-0004

Information

Received: 13 April 2017; Accepted: 1 February 2018; Published: February 2019
First available in Project Euclid: 16 January 2019

zbMATH: 07045481
MathSciNet: MR3899952
Digital Object Identifier: 10.1215/20088752-2018-0004

Subjects:
Primary: 47B35
Secondary: 46E22

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • February 2019
Back to Top